# SDR FDEA202501240136

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 95,325 hours, 23,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT LEVEL 1 EMER LT BAT 1 LO.  T/S REF MD11 FIM 33-51-02-00 FIG. 104, AND ACCOMPLISHED OPS TEST REF MD11 AMM 33-51-01-5 MULTI. TIMES DURING GRD TIME AND ALL OPS CK GOOD.
